# SDR C1HA200497009

- Difficulty date: September 11, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 SLAT ACTUATOR ROD END ATTACH POINT AREA, INTERNAL RIBS CRACKED AT 2 EA PLACES ON THE RT AND 1 EA ON THE LEFT AS MARKED.  REPLACED RIB.
